# SDR SWAA2020050144968

- Difficulty date: April 27, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 27,740 hours, 12,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT INTERIOR EMERGENCY LIGHTS INOP / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR L/H OVERWING EXIT AMM 33-51-06. OPS CHECK NORMAL AT THIS TIME
